# SDR DXTA2024040811438

- Difficulty date: April 7, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N389QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800149
- Aircraft time: 14,675 hours, 9,728 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 99146841
- Condition: Leaking
- Location: Main Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN CLIMBING OUT BETWEEN APPROX 8000FT AND 11500FT THERE IS A LOUD WHISTLING SOUND COMING FROM THE MAIN CABIN DOOR. IT THEN GOES COMPLETELY AWAY AFTER HITTING 11,500FT.  REMOVED MAIN CABIN DOOR PRIMARY DOOR SEAL AND REPLACED WITH CUSTOMER PROVIDED MAIN CABIN PRIMARY DOOR SEAL OPS AND LEAK CHECK GOOD AT THIS TIME. ALL WORK DONE PER'CE 680 AMM 52-10-10
